# SDR SWAA2017030812394

- Difficulty date: March 6, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 34,501 hours, 20,315 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE LOOSE.  SECURED THE SLIDE IAW MT.
